Article citationsMore>>

P. Chandra, “Trigonometric Approximation of Functions in LP-Norm,” Journal of Mathematical Analysis and Applications, Vol. 275, 2002, pp. 13-26. doi:10.1016/S0022-247X(02)00211-1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.